Is anyone of 100mg of Lamictal? Maybe you have read my other "nightmare" posts about Lamictal and me. I ask, cuz i was on 200mg, and was experiencing AWFUL side effects. I am no longer seeing my counselor or phyciatrist! I went to see my family doc, and she put me down to 100mg. Does anyone know if i will feel the effects on that low of a dose? I am in search of a new phyciatrist and counselor! I feel almost 100% better, since i cut the dose! I was aggitated, insomnia, mean, irritated, spacey, million things going on in head! It was awful.....never felt so horrible in all my life. My pdoc swore it wasnt the Lamictal, and wouldnt listen to me. I know my body and i felt horrible! Anywayz, does anyone have anything positive to share...being on a smaller dose?
I'm on 300 mg, and that works for me. Your body may be extra sensitive to Lamictal, so it's great you can squeak by on 100 mg. It's better to use the smallest dosage that gives you the needed benefit. That way, if your meds need to be adjusted, you might be able to kick your dosage up a notch and be done with it. It sucks when you're at the max dosage and you have no place to go...not that I've been there, but I would imagine it's frustrating.
Go with what works for you. It's great that you stood up for what you believed after observing your behavior. That's a true sign of mindfulness and taking control of your situation.
I am on 150mg and also 1200mg lithium. I guess stuff together is working for me so ... How would I know anyone if one wasn't working and the other one was? I haven't a clue. Hope all works out for you.
GA2 - Which one were you on first? I was on Lithium first, but chose to phase into Lamictal and decrease the lith 'til I was on Lamictal alone.
Usually if you notice an improvement in mood stabilization on one, then phase in another and feel much better, then you're good to go. If you weren't doing so well on the first and then make a noticable improvement once you have the second, then ask about ramping up on the 2nd drug while decreasing the first.
However, it's always a crap shoot. It could be that you need an AD added and you'll be O.K. It all depends on how your regimen has progressed and your and your doc's intuition after a bit of observation.
the thing with the lamictal is that if you do have too high of a dose it can kick you into mania. its for people who tend to be more depressed, so the lower dose whould work better. your doc prolly just over shot......good luck
That's weird......cuz i suffer from severe depression! My pdoc wanted to keep me on this, i refused!! Like i said---i felt worse. The only good part was that i did feel a SLIGHT lift in my depression. Not enough though to stay on it, with how awful i felt otherwise....